# SDR ASAA2016020415300

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 34,115 hours, 10,549 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT SELECTION MISSING ON THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE.  ACFT GROUNDED.  ACCOMPLISHED SATCOM LOCKUP RESET PROCEDURE IAW QRH.  SAT DISPLAYS RETURNED TO NORMAL.
